# SDR CHQA20130830346

- Difficulty date: August 30, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 31,181 hours, 26,347 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,016 hours, 24,503 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14522557617
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIPS AT FRAME 73, BETWEEN STRINGERS 8L AND 9L. THE SHEAR CLIPS WERE REPLACED IAW SRM 53-31-04.
